# SDR IXXA060580S

- Difficulty date: September 11, 2003
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 86,832 hours, 34,908 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Part time: 86,832 hours, 34,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND SEAT TRACK "F" GOUGED FROM STATION 1390 TO STATION 1455.  REMOVED GOUGED SEAT TRACK.  FABRICATED, DRILLED, TRIMMED, TREATED, PRIMED, AND INSTALLED NEW SEAT TRACK IAW DC8 SRM 51-1-8, 53-2-3, AND 51-3-0.
